MathSciNet Relay Station
MathSciNet bibliographic data
MR1300495 (95m:30053) 30E99 (26B35)
Armitage, D. H. A non-constant continuous function on the plane whose integral on every line is zero. Amer. Math. Monthly 101 (1994), no. 9, 892–894.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement